It is currently Mon Aug 21, 2017 3:03 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Oct 28, 2009 5:56 pm 
Offline
Average Poster
Average Poster

Joined: Mon Sep 07, 2009 7:02 am
Posts: 7
Im recently off suboxone, tapered off after about a year on them. Im quick to sweat, even in conditions were most people would be cool. God forbid I have to do something that uses energy, ill start to perspire ASAP. What can I do to counter this? I had this problem when I was on suboxone, but it has stayed with me now that I am off. its embarrassing, and inconvenient. Any info would help, natural remedies, scripts that might help, ANYTHING.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 29, 2009 1:29 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I think it has to do with your sympathetic nervous system. It will go away eventually. Till then just drink lots of water.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group